# SDR IPXA2014012001499

- Difficulty date: January 5, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 15,101 hours, 10,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146536115
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8S4,  MAIN DECK CARGO BAY FLOOR PANEL 251XQF DELAMINATED.   FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
